A QUESTION FOR the Pro's
Close
Results 1 to 6 of 6
  1. #6
    Silver Phenster nynavae's Avatar
    Join Date
    Dec 2005
    Location
    Nashville, TN
    Posts
    483
    Photos
    View albums

    Post

    As others have said, you will grow accustomed to the phen's effects. Taking a week or so off from is is an option, as is the 5-htp to boost it some. But I believe even if you take 5-htp, you will still need a week of no-phen to keep it working. It's my understanding that most drugs affecting the receptors in the brain like this do the same thing in that you get used to the dose and it stops working as well.

    One thing that's cheap and helpful with phen, I have found, is water and lots of it. I'm far from a 'pro' here though.

    Dumbfox, I would ask what bontril or tenuate are? Different meds that do the same thing as phen, or just different concoctions of the same thing?
    Ht - 5'9"
    272 (12/16), 264 (12/23),262 (1/06), 258 (1/13) 4 weeks,
    257 (1/20) off phen cycle, 251 (2/03) back on phen, 249 (2/10), 248 (2/17), 247 (2/24),246 (3/03) on phendimetrazine, 246 (3/10) Plateau , 244 (3/24), 240 (3/31), 237 (4/7), 236 (4/20), 232 (5/5), 228 (5/19), 227 (6/9), 221 (6/30)
    GW - 190

    Visit my PhenBlog


  2. Advertising
    advertising
     

  3. #5
    Platinum Phenster dumbfox's Avatar
    Join Date
    Jun 2005
    Location
    Dayton, OH
    Posts
    1,144
    Photos
    View albums

    Post

    You either need to take a break - a week minimum, a month if you can handle it; or you need to switch meds. Try Bontril 35mg (which you can take up to 3x a day) or tenuate. Use them for a month, then switch back to phen.







    Measurements:
    Bust - Was 42" ~ Now 36"
    Waist - Was 39" ~ Now 27"
    Hips - Was 46" ~ Now 38"

    See my critters:

  4. #4
    Gold Phenster therightrhodes's Avatar
    Join Date
    Nov 2005
    Location
    Mustang, Oklahoma
    Posts
    641
    Photos
    View albums

    Post

    Hey Sassagirl - Being under the care of a doctor through this journey is the best thing you can do. My doctor told me in the very beginning that I will become immune to the Phen and when that happens, I'm going to prescribed another pill that essentially has the same affects, for a while. You may want to ask the doctor if there's anything he/she can do or if he/she has any suggestions for you. I think the other pill I'll be getting eventually is the Phentrazamine (or something like that). It's the same affects as Phentermine, but don't have as many side effects and I think he said I'll have to take 4 a day, so I'm sticking to Phentermine as long as I can.
    Have a great day!

    Trent





    Before


    3/16/2006


    Start Date: November 12, 2005
    Mini-goals (300 and 235)
    Ultimate Goal (190)

  5. #3
    Silver Phenster brismommy's Avatar
    Join Date
    Dec 2005
    Location
    Daytona Beach
    Posts
    366
    Photos
    View albums

    Post

    The advice that my doctor gave me was to take the Phen for two weeks and then take a week off so my body would not become immune to it.

    Have you tried the 5-HTP that everyone seems to be taking? I've been reading that it gives a boost to the Phen after a period of taking it.
    This is me at 208 April 2005


    5/24/06




    Overall Goal

  6. #2
    Silver Phenster
    Join Date
    Nov 2005
    Location
    Alabama
    Posts
    162
    Photos
    View albums

    Post

    I've been on it this time for about a month. When I start feeling the phen is losing its effectiveness I will skip a day or two (or sometimes three!)and then go back on. I've done this once since I've been on this time and it helped. My problem is when I lose that "energy" I feel from it then I don't want to get moving. I'm lazy without some extra help!

    Keep some sugar free hard candy or gum around, it may help when you have the urge to eat something you don't need. It works for me most of the time.
    Laura

    20 Off Before TBall Season! (March)



  7. #1
    Bronze Phenster Sassagirl's Avatar
    Join Date
    May 2005
    Posts
    40
    Photos
    View albums

    Question

    Hi Everyone,

    If anyone remembers me...I am a reader and a lurker...not a regular poster!!! I hope this potst finds everyone well and Happy New Year to everyone!!

    I have been on WW since May and taking 37.5 Phen per day...since May. I have lost 65 lbs...and feel wonderful!!!!! I am under a doctors care for all of this..and lucky for me...my BP has stayed normal...my EKG is normal...all is well..so that I can continue on the Phen.

    My question is: I have noticed over the past month of so that I am not have the same affects from the Phen. I seem to be more hungry -- cant seem to control the urges as i could before.

    I have not lost in the past couple of weeks...matter of fact have gained a couple over the Holidays. ANY suggestions from you Pro's????? Has anyone ever up'd their dose from 37.5 per day???? How can I make this medicine work like it used to??????

    I may be asking for more than I can have..as I have read that after awhile the med looses its effectiveness. Any help would be so appreciated..as I do not want to gain anymore....I need to continue on this journey without interruption!!!! Help.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •